Skip to Content

Can abilify cause toe numbness?

Responses (1)

Rajive Goel 15 Nov 2010

It could cause in about 2 - 10% of people taking as one of the rare side effects cause Abilify swelling or water retention in the arms, legs, or feet which could be the cause of toe numbness, or also because of varicose veins, which is another rare side effect, please do talk to your doc/pharmacist who prescribed the med to perhaps change a med which is more comfortable. Take care, be well!

Rajive Goel 15 Nov 2010

Please excuse for wrong English, kindly read as:

It could cause in about 2 - 10% of people taking Abilify; as one of the rare side effects; swelling or water retention in the arms, legs, or feet which could be the cause of toe numbness, or also because of varicose veins, which is another rare side effect.

Please do talk to your doc/pharmacist who prescribed the med to perhaps change the med which is more comfortable.

Take care, be well!

Deeply regret typographical error.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions